# SDR AT9900543

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 198-206
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE CABIN RIGHT INBOARD SEAT TRACK AT 198-206 RBL-22 CORRODED.  REMOVED SEAT TRACK, LOCATED AND DRILLED, TRIMMED, COUNTERSUNK, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-4, 51-30-1, 51-10-3, AND 53-05 FIG 4B.
